Alert archive / Colorado / Wind Advisories in 2017

Wind Advisory 8, NWS Grand Junction, CO

September 20, 201710 counties in Colorado; Grand County, San Juan County, Uintah County, Utah

NWS Grand Junction, CO issued this wind advisory at Sep 20, 2017, 3:11 PM MDT for 10 counties in Colorado; Grand County, San Juan County, Uintah County, Utah. It took effect at Sep 21, 2017, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2017, 3:11 PM MDT (21:11 UTC)
In effect from
Sep 21, 2017, 12:00 PM MDT
Expired
Sep 21, 2017, 9:00 PM MDT
In force
9 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, Eagle County, CO, Garfield County, CO, Mesa County, CO, Moffat County, CO, Montrose County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT, Uintah County, UT

The radar

The Grand Junction radar (KGJX), 15 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.2 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2017-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2017-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2146 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WWUS75 KGJT 202111
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
311 PM MDT Wed Sep 20 2017

COZ001-002-007-008-UTZ022-027-029-210300-
/O.NEW.KGJT.WI.Y.0008.170921T1800Z-170922T0300Z/
Lower Yampa River Basin-Central Yampa River Basin-
Debeque to Silt Corridor-Central Colorado River Basin-
Southeast Utah-Arches/Grand Flat-Canyonlands/Natural Bridges-
311 PM MDT Wed Sep 20 2017

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT THURSDAY...

The National Weather Service in Grand Junction has issued a Wind
Advisory, which is in effect from noon to 9 PM MDT Thursday.

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  De Beque, New Castle, Mesa, Parachute, Rifle, Silt, Eagle, 
  Edwards, Glenwood Springs, Carbondale, Blanding, Moab, Castle 
  Valley, Canyonlands National Park, Dead Horse Point State Park,
   and Fry Canyon. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will increase by midday Thursday and reach 
  maximum wind speeds in the late afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult...
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart 
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$
5 follow-up statements
173 
WWUS75 KGJT 210308
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
908 PM MDT Wed Sep 20 2017


COZ006-211200-
/O.EXA.KGJT.WI.Y.0008.170921T1800Z-170922T0300Z/
Grand Valley-
908 PM MDT Wed Sep 20 2017

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT THURSDAY...

The National Weather Service in Grand Junction has issued a Wind
Advisory, which is in effect from noon to 9 PM MDT Thursday.

* LOCATIONS INCLUDE...Grand Junction, Fruita, and Palisade.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. 

* TIMING...Winds will begin to increase mid-morning Thursday and 
  reach maximum wind speeds in the late afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult...
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ003-UTZ025-211200-
/O.EXA.KGJT.WI.Y.0008.170921T1800Z-170922T0300Z/
Roan and Tavaputs Plateaus-Tavaputs Plateau-
908 PM MDT Wed Sep 20 2017

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT THURSDAY...

The National Weather Service in Grand Junction has issued a Wind
Advisory, which is in effect from noon to 9 PM MDT Thursday.

* LOCATIONS Including the city of Rio Blanco and Douglas Pass. 

* WINDS...South 35 to 45 mph with gusts up to 55 mph.

* TIMING...Winds will increase by mid-morning Thursday and reach 
  maximum wind speeds in the late afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult...
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ001-002-007-008-UTZ022-027-029-211200-
/O.CON.KGJT.WI.Y.0008.170921T1800Z-170922T0300Z/
Lower Yampa River Basin-Central Yampa River Basin-
Debeque to Silt Corridor-Central Colorado River Basin-
Southeast Utah-Arches/Grand Flat-Canyonlands/Natural Bridges-
908 PM MDT Wed Sep 20 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT
THURSDAY...

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  De Beque, New Castle, Mesa, Parachute, Rifle, Silt, Eagle, 
  Edwards, Glenwood Springs, Carbondale, Blanding, Moab, Castle 
  Valley, Canyonlands National Park, Dead Horse Point State Park,
   and Fry Canyon. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will increase by mid-morning Thursday and reach 
  maximum wind speeds in the late afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult...
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$
349 
WWUS75 KGJT 211205
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
605 AM MDT Thu Sep 21 2017

COZ001-002-006>008-UTZ022-027-029-212100-
/O.CON.KGJT.WI.Y.0008.170921T1800Z-170922T0300Z/
Lower Yampa River Basin-Central Yampa River Basin-Grand Valley-
Debeque to Silt Corridor-Central Colorado River Basin-
Southeast Utah-Arches/Grand Flat-Canyonlands/Natural Bridges-
605 AM MDT Thu Sep 21 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  Grand Junction, Fruita, Palisade, De Beque, New Castle, Mesa, 
  Parachute, Rifle, Silt, Eagle, Edwards, Glenwood Springs, 
  Carbondale, Blanding, Moab, Castle Valley, Canyonlands 
  National Park, Dead Horse Point State Park, and Fry Canyon. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will increase by mid-morning today and reach 
  maximum wind speeds in the late afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult... 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ003-UTZ025-212100-
/O.CON.KGJT.WI.Y.0008.170921T1800Z-170922T0300Z/
Roan and Tavaputs Plateaus-Tavaputs Plateau-
605 AM MDT Thu Sep 21 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

* LOCATIONS Including the city of Rio Blanco.

* WINDS...South 35 to 45 mph with gusts up to 55 mph.

* TIMING...Winds will increase by mid-morning Today and reach 
  maximum wind speeds in the late afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult... 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$
895 
WWUS75 KGJT 211612
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
1012 AM MDT Thu Sep 21 2017

COZ020-220300-
/O.EXA.KGJT.WI.Y.0008.170921T1800Z-170922T0300Z/
Paradox Valley/Lower Dolores River-
1012 AM MDT Thu Sep 21 2017

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

The National Weather Service in Grand Junction has issued a Wind
Advisory, which is in effect until 9 PM MDT this evening.

* LOCATIONS INCLUDE...Gateway and Nucla.

* WINDS...South 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will increase by mid-morning today and reach 
  maximum wind speeds in the late afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult...
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ001-002-006>008-UTZ022-027-029-220300-
/O.CON.KGJT.WI.Y.0008.170921T1800Z-170922T0300Z/
Lower Yampa River Basin-Central Yampa River Basin-Grand Valley-
Debeque to Silt Corridor-Central Colorado River Basin-
Southeast Utah-Arches/Grand Flat-Canyonlands/Natural Bridges-
1012 AM MDT Thu Sep 21 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  Grand Junction, Fruita, Palisade, De Beque, New Castle, Mesa, 
  Parachute, Rifle, Silt, Eagle, Edwards, Glenwood Springs, 
  Carbondale, Blanding, Moab, Castle Valley, Canyonlands 
  National Park, Dead Horse Point State Park, and Fry Canyon. 

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Winds will increase by mid-morning today and reach 
  maximum wind speeds in the late afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult...
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ003-UTZ025-220300-
/O.CON.KGJT.WI.Y.0008.170921T1800Z-170922T0300Z/
Roan and Tavaputs Plateaus-Tavaputs Plateau-
1012 AM MDT Thu Sep 21 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* LOCATIONS Including the city of Rio Blanco.

* WINDS...South 30 to 40 mph with gusts up to 65 mph.

* TIMING...Winds will increase by mid-morning Today and reach 
  maximum wind speeds in the late afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult...
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$
985 
WWUS75 KGJT 212123
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
323 PM MDT Thu Sep 21 2017


COZ001-002-006>008-020-UTZ022-027-029-220300-
/O.CON.KGJT.WI.Y.0008.000000T0000Z-170922T0300Z/
Lower Yampa River Basin-Central Yampa River Basin-Grand Valley-
Debeque to Silt Corridor-Central Colorado River Basin-
Paradox Valley/Lower Dolores River-Southeast Utah-
Arches/Grand Flat-Canyonlands/Natural Bridges-
323 PM MDT Thu Sep 21 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  Grand Junction, Fruita, Palisade, De Beque, New Castle, Mesa, 
  Parachute, Rifle, Silt, Eagle, Edwards, Glenwood Springs, 
  Carbondale, Gateway, Nucla, Blanding, Moab, Castle Valley, 
  Canyonlands National Park, Dead Horse Point State Park, and 
  Fry Canyon. 

* WINDS...South 20 to 30 mph with gusts up to 50 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult...
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ003-UTZ025-220300-
/O.CON.KGJT.WI.Y.0008.000000T0000Z-170922T0300Z/
Roan and Tavaputs Plateaus-Tavaputs Plateau-
323 PM MDT Thu Sep 21 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* LOCATIONS Including the city of Rio Blanco.

* WINDS...South 30 to 40 mph with gusts up to 65 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Travel may be difficult...
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$
358 
WWUS75 KGJT 220304
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
904 PM MDT Thu Sep 21 2017


COZ001>003-006>008-020-UTZ022-025-027-029-220415-
/O.EXP.KGJT.WI.Y.0008.000000T0000Z-170922T0300Z/
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Paradox Valley/Lower Dolores River-
Southeast Utah-Tavaputs Plateau-Arches/Grand Flat-
Canyonlands/Natural Bridges-
904 PM MDT Thu Sep 21 2017

...WIND ADVISORY HAS EXPIRED...

Winds have generally begun to relax after sunset. However some
areas may continue to gust at 25 to 35 mph at times through the
late evening hours. Isolated ridge top gusts over 8000 feet may 
also top 50 mph overnight. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Sep 20, 11:46 AM MDT, 3 hours 25 minutes earlier.

Area forecast discussion, Sep 20, 11:46 AM MDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service GRAND JUNCTION CO
1146 AM MDT Wed Sep 20 2017

.SHORT TERM...(Today through Thursday)
Issued at 248 AM MDT Wed Sep 20 2017

Drier, cooler and breezy to windy conditions will continue today
through Thursday as a strong trough over the Pacific Northwest
moves southeast into the western Great Basin. Winds at the surface
and aloft will gradually shift from west to southwest. The winds
will be a concern for fire weather as discussed in the fire
weather section below. The 100 to 120 kt jet stream core will
be over central Wyoming today but by Thursday afternoon will
pivot to a more southwesterly direction and shift west and south
over western Utah.

.LONG TERM...(Thursday night through Tuesday)
Issued at 248 AM MDT Wed Sep 20 2017

A strong upper level trough is still on track to strengthen and
drop a -25C closed low and cold front into the northern US
Rockies by the weekend. Though we have already had some valleys in
western Colorado drop below the freezing mark, this cold air mass
heading toward the region is going to bring the typically cooler
valleys in northwestern Colorado to near or below freezing min
temperatures for days early next week.

But first, winds will peak Friday as a 110 to 120 kt polar jet
undercuts the closed low and stalls over western Colorado into
Saturday. The first chance of precipitation in this forecast
period is on Friday just ahead of the cold front. Models are
indicating precip will pick up in the San Juans first, then
increase in coverage across the region throughout the day.
Temperatures across the San Juan mountains will be too warm for
snow, but as cold air leaks into NE Utah and NW Colorado, the
eastern Uintas ought to see some high mountain snow and then into
the Elkhead/Park/Gore/Flattop Ranges on Saturday.

Confidence decreases over the weekend as the long range models
have different solutions with what happens to the closed low after
this time period, which will make a substantial difference in how
long precipitation will linger. The GFS is more consistent with
recent model runs and brings minimal precipitation in CAA on
Monday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1140 AM MDT Wed Sep 20 2017

A few clouds expected today but won't pose any aviation threats.
The biggest concern will be some gusty winds up to 35 MPH at
times. Winds will start gusting in the next hour and should
subside after 6 PM. Sky clear expected overnight.

&&

.FIRE WEATHER...
Issued at 248 AM MDT Wed Sep 20 2017

Strong winds will continue today through Thursday. Critical
conditions will be avoided over western CO and northeast UT because
the humidity will not be low enough. Southeast UT will avoid
critical conditions due to non-critical fuel condition. Still,
with such strong winds some control problems are anticipated on
any existing or new fires.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...None.
UT...None.
&&

SHORT TERM...CC
LONG TERM...JAM
AVIATION...TGR
FIRE WEATHER...CC
Hazardous weather outlook, Sep 20, 2:37 AM MDT, 12 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service GRAND JUNCTION CO
237 AM MDT Wed Sep 20 2017

COZ001>014-017>023-UTZ022>025-027>029-210845-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
237 AM MDT Wed Sep 20 2017

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...Today and Tonight

Breezy to windy conditions will persist today as a strong upper
level disturbance begins to impact the region. The strongest winds
are expected across areas north of I-70 with the peak gusts
up to 40 mph at lower elevations. Travel may be difficult,
especially for high profile vehicles.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Breezy to windy conditions will persist into the late week period
under the continued influence of the strong upper level
disturbance. A return to more unsettled weather as well as a
significant cool down is looking probable by late this week as a
cold front treks through the region which should lead to snow
levels lowering in the mountains going into the weekend,
especially further north.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 3:10 PM MDTRed Flag WarningGJTDolores, La Plata, Montezuma, Montrose, San Miguel30 hr

Nearby

Wind Advisories in Colorado, 2017Wind Advisories in Utah, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.